MathSciNet Relay Station
MathSciNet bibliographic data
MR2596053 (2011b:47113) 47F05 (35P15 47A10 47A40 47A55 47A75)
Hislop, Peter D.; Müller, Peter The spectral shift function for compactly supported perturbations of Schrödinger operators on large bounded domains. Proc. Amer. Math. Soc. 138 (2010), no. 6, 2141–2150.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement